# SDR EE4Y090205

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737-200
- Aircraft serial: 23475
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65516267
- Condition: Corroded
- Location: Zone 100
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, POTABLE WATER SERVICE PANEL CUT OUT INTERNAL DOUBLER WITH CORROSION.
